PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 1 | 49-54
Tytuł artykułu

Planar rational compacta

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider rational subspaces of the plane. A rational space is a space which has a basis of open sets with countable boundaries. In the special case where the boundaries are finite, the space is called rim-finite.
Słowa kluczowe
Rocznik
Tom
68
Numer
1
Strony
49-54
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-04-06
Twórcy
autor
  • Department of Mathematics, University of Patras, 26110 Patras, Greece
  • Department of Mathematics, University of Patras, 26110 Patras, Greece
  • Department of Mathematics, University of Patras, 26110 Patras, Greece
Bibliografia
  • [1] L. E. Feggos, S. D. Iliadis and S. S. Zafiridou, Some families of planar rim-scattered spaces and universality, Houston J. Math. 20 (1994), 1-15.
  • [2] S. D. Iliadis, The rim-type of spaces and the property of universality, ibid. 13 (1987), 373-388.
  • [3] S. D. Iliadis, Rational spaces and the property of universality, Fund. Math. 131 (1988), 167-184.
  • [4] S. D. Iliadis and S. S. Zafiridou, Planar rational compacta and universality, ibid. 141 (1992), 109-118.
  • [5] K. Kuratowski, Topology, Vols. I, II, Academic Press, New York, 1966, 1968.
  • [6] J. C. Mayer and E. D. Tymchatyn, Containing spaces for planar rational compacta, Dissertationes Math. 300 (1990).
  • [7] J. C. Mayer and E. D. Tymchatyn, Universal rational spaces, Dissertationes Math. 293 (1990).
  • [8] G. Nöbeling, Über regulär-eindimensionale Räume, Math. Ann. 104 (1931), 81-91.
  • [9] G. T. Whyburn, Topological Analysis, Princeton Univ. Press, Princeton, N.J., 1964.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.